# SDR SWAA010715

- Difficulty date: March 10, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 10,075 hours, 6,634 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE FALLING OUT OF CONTAINER.  REINSTALLED EVAC SLIDE ASSY PER MM.
